RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 1915, Volume 9, Issue 2, Pages 87–104 (Mi izv6294)  

Sur un problème de Laplace

A. A. Markov


Full text: PDF file (1302 kB)

Bibliographic databases:
Received: 04.01.1915

Citation: A. A. Markov, “Sur un problème de Laplace”, Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 9:2 (1915), 87–104

Citation in format AMSBIB
\Bibitem{Mar15}
\by A.~A.~Markov
\paper Sur un probl\`eme de Laplace
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences de St.-P{\'e}tersbourg. VI s{\'e}rie
\yr 1915
\vol 9
\issue 2
\pages 87--104
\mathnet{http://mi.mathnet.ru/izv6294}
\zmath{https://zbmath.org/?q=an:48.1404.04}


Linking options:
  • http://mi.mathnet.ru/eng/izv6294
  • http://mi.mathnet.ru/eng/izv/v9/i2/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:77
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019